IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Hiroshi Hasegawa (Nagoya Univ.)
Vice Chair Haruki Ogoshi (Furukawa Electric), Takehiro Tsuritani (KDDI Research), Hideaki Furukawa (NICT)
Secretary Yusuke Hirota (NICT), Takuji Tachibana (Univ. of Fukui), Masahiro Nakagawa (NTT)
Assistant Keijiro Suzuki (AIST)

Conference Date Thu, Mar 14, 2019 09:55 - 17:40
Fri, Mar 15, 2019 10:30 - 15:50
Topics Photonic network technologies, etc. 
Conference Place The Port Hirara Marine Terminal Building 
Address 108-11 Hirara Shimozato, Miyako-island, Okinawa-ken, 906-0000 Japan.
Transportation Guide http://www.miyako-net.ne.jp/kyoeibus/top.html
https://www.navitime.co.jp/poi?spt=02049.218
Announcement Student Workshop
http://www.ieice.org/~pn/jpn/workshop/student_workshop_march_2019.htm
Notes on Review This article is a technical report without peer review, and its polished version will be published elsewhere.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on PN.

Thu, Mar 14 AM  Student Workshop
09:55 - 12:00
(1) 09:55-10:00  
(2) 10:00-12:00 Student WS
  12:00-13:15 Lunch ( 75 min. )
Thu, Mar 14 PM  Regular session 1
Chair: Ken-ichi Baba (Kogakuin Univ.)
13:15 - 14:30
(3) 13:15-13:40 Failure Probability Estimation based on Observation Information of Individual Network Equipment Masahiro Matsuno, Shu Sekigawa (Keio Univ.), Eiji Ooki (Kyoto Univ.), Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(4) 13:40-14:05 Proposition of real-time line monitoring system for realization of OPEN PHONONICS NETWORK Yuhei Matsumoto, Kazunori Shinya, Baku Yatabe, Takefumi Oguma (NEC)
(5) 14:05-14:30 [Invited Lecture]
Grouped Routing with Distance-Adaptive Modulation
Keisuke Kayano, Shuhei Yamaoka, Yojiro Mori, Hiroshi Hasegawa, Ken-ichi Sato (Nagoya Univ.)
  14:30-14:50 Break ( 20 min. )
Thu, Mar 14 PM  Invited session 2
Chair: Hideaki Furukawa (NICT)
14:50 - 15:40
(6) 14:50-15:40 [Invited Talk]
End-to-End link state monitoring methods for Flex Ethernet
Takafumi Tanaka, Seiki Kuwabara, Shoukei Kobayashi (NTT)
  15:40-15:50 Break ( 10 min. )
Thu, Mar 14 PM  Invited session 2
Chair: Takehiro Tsuritani (KDDI Research, Inc.)
15:50 - 16:40
(7) 15:50-16:40 [Invited Talk]
NTT Communications Challenges on Optical Network
Keitaro Saito (NTT Com)
  16:40-16:50 Break ( 10 min. )
Thu, Mar 14 PM  Invited session 3
Chair: Haruki Ogoshi (Furukawa Electric)
16:50 - 17:40
(8) 16:50-17:40 [Invited Talk]
Research and development on optical fibers for next-generation large-capacity transmission
Yuki Kawaguchi, Yoshiaki Tamura, Hirotaka Sakuma, Tetsuya Hayashi, Takemi Hasegawa (SEI)
Fri, Mar 15 AM  Regular sessoin 2
Chair: Takehiro Sato (Kyoto Univ.)
10:30 - 11:45
(9) 10:30-10:55 Multiband Transmission of SHF Band Analog and Baseband Signals Over a GI-MMF Tatsuya Ohtsuki (UEC), Takamitsu Aiba (YAZAKI), Motoharu Matsuura (UEC)
(10) 10:55-11:20 150-Watt power-over-fiber feed for radio-over-fiber systems using a double-clad fiber Nana Tajima, Daisuke Kamiyama, Motoharu Matsuura (UEC)
(11) 11:20-11:45 Architecture of Dynamic MAC using Bit-by-bit Mapping on Massively Parallel Optical Channels Kyosuke Sugiura, Shu Sekigawa, Masaki Murakami, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
  11:45-13:00 Lunch ( 75 min. )
Fri, Mar 15 PM  Regular sessoin 3
Chair: Hideki Tode (OPU)
13:00 - 14:15
(12) 13:00-13:25 Path Establishment Method considering Difference of Path Lengths in EONs with Distributed Control Sora Yoshiyama, Ken-ichi Baba (Kogakuin Univ.)
(13) 13:25-13:50 Low Latency Guaranteed Network-assisted Autonomous Driving Platform by Agent Migration Yoshiki Aoki, Goki Yamamoto, Yuya Taniguthi, Hiroki Kubokawa, Satoru Okamoto, Naoaki Yamanaka (KEIO)
(14) 13:50-14:15 A Study on Spectrum Allocation Considering Crosstalk Impacts in Space-Division Multiplexing Elastic Optical Networks Kosuke Kubota, Yosuke Tanigawa, Hideki Tode (OPU), Yusuke Hirota (NICT)
  14:15-14:35 Break ( 20 min. )
Fri, Mar 15 PM  Regular sessoin 4
Chair: Yojiro Mori (Nagoya Univ.)
14:35 - 15:50
(15) 14:35-15:00 Large Capacity ODU Path Protection without Bit Disruption for Low Latency Core/Metro Network Kei Kitamura, Fumikazu Inuzuka, Takafumi Tanaka, Akira Hirano (NTT)
(16) 15:00-15:25 Fault-Tolerant Multipath Provisioning Scheme to Minimize Required Spectrum Resource in Elastic Optical Networks Kenta Takeda, Takehiro Sato, Ryoichi Shinkuma, Eiji Oki (Kyoto Univ.)
(17) 15:25-15:50 A Strict Crosstalk-Aware Spectrum and Core Allocation Method Considering Resource Utilization in SDM-EONs Kotaro Hashino (OPU), Yusuke Hirota (NICT), Yosuke Tanigawa, Hideki Tode (OPU)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Yusuke Hirota (NICT)
TEL: +81-42-327-5814, Fax +81-42-327-6680
E: ieee
Takuji Tachibana (University of Fukui)
TEL: +81-776-27-9971
E: -tu-i
Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E:  


Last modified: 2019-03-07 14:45:10


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan